# SDR HEEA072898

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 214076333103
- Part serial: 0239
- Condition: Seized
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UTILITY HYDRAULIC SYSTEM FAILED IN FLIGHT. MAINTENANCE REPLACED SEIZED HYDRAULIC MOTOR.
